File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A geographical analysis of multiethnic households in the United States

TitleA geographical analysis of multiethnic households in the United States
Authors
Issue Date1999
Citation
International Journal of Population Geography, 1999, v. 5 n. 1, p. 31-48 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/192240
ISSN

 

DC FieldValueLanguage
dc.contributor.authorWong, DWSen_US
dc.date.accessioned2013-10-23T09:29:32Z-
dc.date.available2013-10-23T09:29:32Z-
dc.date.issued1999en_US
dc.identifier.citationInternational Journal of Population Geography, 1999, v. 5 n. 1, p. 31-48en_US
dc.identifier.issn1077-3495en_US
dc.identifier.urihttp://hdl.handle.net/10722/192240-
dc.languageengen_US
dc.relation.ispartofInternational Journal of Population Geographyen_US
dc.titleA geographical analysis of multiethnic households in the United Statesen_US
dc.typeArticleen_US
dc.identifier.doi10.1002/(SICI)1099-1220(199901/02)5:1<31::AID-IJPG115>3.0.CO;2-Xen_US
dc.identifier.pmid12294869-
dc.identifier.scopuseid_2-s2.0-0032901491en_US
dc.identifier.volume5en_US
dc.identifier.issue1en_US
dc.identifier.spage31en_US
dc.identifier.epage48en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats